Notre Dame Journal of Formal Logic

Propositions as premises of syllogisms in medieval logic.

Jorge J. E. Gracia

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 16, Number 4 (1975), 545-547.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093891896

Zentralblatt MATH identifier
0299.02003

Mathematical Reviews number (MathSciNet)
MR0389533

Digital Object Identifier
doi:10.1305/ndjfl/1093891896

Subjects
Primary: 02-03
Secondary: 02B05

Citation

Gracia, Jorge J. E. Propositions as premises of syllogisms in medieval logic. Notre Dame Journal of Formal Logic 16 (1975), no. 4, 545--547. doi:10.1305/ndjfl/1093891896. http://projecteuclid.org/euclid.ndjfl/1093891896.


Export citation